RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 4, Pages 597–601 (Mi mz1867)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

Uniqueness and approximation theorems for a degenerate operator-differential equation

L. A. Vlasenko, A. G. Rutkas

Kharkiv State University

DOI: https://doi.org/10.4213/mzm1867

Full text: PDF file (216 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:4, 445–449

Bibliographic databases:

Received: 16.01.1996

Citation: L. A. Vlasenko, A. G. Rutkas, “Uniqueness and approximation theorems for a degenerate operator-differential equation”, Mat. Zametki, 60:4 (1996), 597–601; Math. Notes, 60:4 (1996), 445–449

Citation in format AMSBIB
\Bibitem{VlaRut96}
\by L.~A.~Vlasenko, A.~G.~Rutkas
\paper Uniqueness and approximation theorems for a~degenerate operator-differential equation
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 4
\pages 597--601
\mathnet{http://mi.mathnet.ru/mz1867}
\crossref{https://doi.org/10.4213/mzm1867}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619384}
\zmath{https://zbmath.org/?q=an:0901.34060}
\elib{http://elibrary.ru/item.asp?id=13225454}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 4
\pages 445--449
\crossref{https://doi.org/10.1007/BF02305428}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WN90400034}


Linking options:
  • http://mi.mathnet.ru/eng/mz1867
  • https://doi.org/10.4213/mzm1867
  • http://mi.mathnet.ru/eng/mz/v60/i4/p597

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rutkas, A, “Implicit operator differential equations and applications to electrodynamics”, Mathematical Methods in the Applied Sciences, 23:1 (2000), 1  crossref  mathscinet  zmath  adsnasa  isi
    2. V. V. Vlasov, D. A. Medvedev, “Functional-differential equations in Sobolev spaces and related problems of spectral theory”, Journal of Mathematical Sciences, 164:5 (2010), 659–841  mathnet  crossref  mathscinet  elib
    3. Gefter S., Stulova T., “On Holomorphic Solutions of Some Implicit Linear Differential Equations in a Banach Space”, Modern Analysis and Applications: Mark Krein Centenary Conference, Vol 2, Operator Theory Advances and Applications, 191, eds. Adamyan V., Berezansky Y., Gohberg I., Gorbachuk M., Gorbachuk V., Kochubei A., Langer H., Popov G., Birkhauser Verlag Ag, 2009, 331–340  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:310
    Full text:121
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020